# SDR SWAA2019091336862

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 57,909 hours, 28,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT SIDEWALL LIGHTS DIM.  R&R BULBS PER AMM.
